MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION BILAYER MATRIX WOUND DRESSING 2X2 SINGLE; BMWD

INTEGRA LIFESCIENCES CORPORATION BILAYER MATRIX WOUND DRESSING 2X2 SINGLE; BMWD
Catalog Number BMW2021
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A sales representative reported a patient had a wide local with right scalp placement of a bilayer matrix wound dressing (id bmw2021) on (b)(6) 2021 and now has a blood borne pathogen.No additional information has been received after several attempts.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The bilayer matrix wound dressing (id bmw2021) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.However, the root cause is most likely attributed to the condition of the patient or post operative care and not the device itself.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
BILAYER MATRIX WOUND DRESSING 2X2 SINGLE
Common Device Name
BMWD
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION
105 morgan lane
105 morgan lane
plainsboro NJ 08536
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION
105 morgan lane
plainsboro NJ 08536
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22608280
Report Number1121308-2025-00024
Device Sequence Number18668459
Product Code KGN
UDI-Device Identifier10381780032205
UDI-Public10381780032205
Combination Product (Y/N)N
PMA/510(K) Number
K021792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberBMW2021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown